# SDR QXEA2021090100424

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 6,621 hours, 3,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PCA HOSE MATERIAL BLOWING THROUGH GASPERS. REMOVED FROM SERVICE. PERFORMED GVI OF AIR MIX H-DUCT IN REF WITH E175 AMM TASK 21-20-03-210-801-A. PERFORMED ENGINE PNEUMATIC BLEED SYSTEM TEST IN REF WITH E175 36-11-00-710-801-A. ALSO CHECKED ALL GASPERS IN CABIN AND FOUND NO MATERIAL / DEBRIS COMING FROM GASPERS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
